Alert archive / Indiana / Tornado Warnings in 2025
Tornado Warning 64, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Apr 2, 2025, 7:24 PM CDT for Gibson County, Posey County, Vanderburgh County, Indiana; Gallatin County, White County, Illinois; Henderson County, Union County, Kentucky. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2025, 7:24 PM CDT (00:24 UTC)
- Expired
- Apr 2, 2025, 8:15 PM CDT
- In force
- 51 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Gallatin County, IL, White County, IL, Gibson County, IN, Posey County, IN, Vanderburgh County, IN, Henderson County, KY, Union County, KY
The radar
The Evansville,IN radar (KVWX), 36 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 8:07 PM CDT | HAIL 0.75 | 4 Nw Darmstadt, IN | Report from mPING: Dime (0.75 in.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 2:52 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.4 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1447 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1501 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 418 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 15.1
The text
As transmitted.
491
WFUS53 KPAH 030024
TORPAH
ILC059-193-INC051-129-163-KYC101-225-030115-
/O.NEW.KPAH.TO.W.0064.250403T0024Z-250403T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Paducah KY
724 PM CDT Wed Apr 2 2025
The National Weather Service in Paducah has issued a
* Tornado Warning for...
Southeastern White County in southeastern Illinois...
Central Gallatin County in southern Illinois...
Vanderburgh County in southwestern Indiana...
South central Gibson County in southwestern Indiana...
Central Posey County in southwestern Indiana...
Northern Henderson County in northwestern Kentucky...
Central Union County in northwestern Kentucky...
* Until 815 PM CDT.
* At 723 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Shawneetown, moving northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Uniontown around 730 PM CDT.
Mount Vernon around 735 PM CDT.
Evansville around 745 PM CDT.
Kasson around 750 PM CDT.
Melody Hill and Darmstadt around 755 PM CDT.
Other locations impacted by this tornadic thunderstorm include Old
Shawneetown and Junction.
This includes the following highways...
Interstate 69 in Indiana between Mile Markers 1 and 5, and between
Mile Markers 8 and 13.
Interstate 64 in Indiana between Mile Markers 18 and 24.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3806 8747 3804 8747 3803 8745 3794 8745
3795 8741 3794 8738 3792 8736 3760 8817
3774 8831 3822 8760
TIME...MOT...LOC 0023Z 236DEG 52KT 3773 8815
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Diegan3 follow-up statements
559
WWUS53 KPAH 030037
SVSPAH
Severe Weather Statement
National Weather Service Paducah KY
737 PM CDT Wed Apr 2 2025
ILC059-193-INC051-129-163-KYC101-225-030115-
/O.CON.KPAH.TO.W.0064.000000T0000Z-250403T0115Z/
White IL-Gallatin IL-Vanderburgh IN-Gibson IN-Posey IN-Henderson KY-
Union KY-
737 PM CDT Wed Apr 2 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
SOUTHEASTERN WHITE...NORTHEASTERN GALLATIN...VANDERBURGH...SOUTH
CENTRAL GIBSON...CENTRAL POSEY...NORTHERN HENDERSON AND NORTHEASTERN
UNION COUNTIES...
At 737 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Uniontown, or near Mount Vernon, moving northeast at
60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Mount Vernon around 740 PM CDT.
Evansville around 745 PM CDT.
Kasson and Blairsville around 750 PM CDT.
Melody Hill and Darmstadt around 755 PM CDT.
This includes the following highways...
Interstate 69 in Indiana between Mile Markers 1 and 5, and between
Mile Markers 8 and 13.
Interstate 64 in Indiana between Mile Markers 18 and 24.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3806 8747 3804 8747 3803 8745 3794 8745
3795 8741 3794 8738 3792 8736 3767 8798
3784 8816 3822 8760
TIME...MOT...LOC 0037Z 236DEG 52KT 3784 8794
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Diegan466
WWUS53 KPAH 030047 RRA
SVSPAH
Severe Weather Statement
National Weather Service Paducah KY
747 PM CDT Wed Apr 2 2025
ILC059-193-030057-
/O.CAN.KPAH.TO.W.0064.000000T0000Z-250403T0115Z/
White IL-Gallatin IL-
747 PM CDT Wed Apr 2 2025
...THE TORNADO WARNING FOR SOUTHEASTERN WHITE AND NORTHEASTERN
GALLATIN COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT for southeastern
Illinois...southwestern Indiana...and northwestern Kentucky.
&&
LAT...LON 3806 8747 3804 8747 3803 8745 3797 8746
3777 8788 3793 8804 3822 8760
TIME...MOT...LOC 0047Z 236DEG 52KT 3793 8778
$$
INC051-129-163-KYC101-225-030115-
/O.CON.KPAH.TO.W.0064.000000T0000Z-250403T0115Z/
Vanderburgh IN-Gibson IN-Posey IN-Henderson KY-Union KY-
747 PM CDT Wed Apr 2 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
VANDERBURGH...SOUTH CENTRAL GIBSON...SOUTHERN POSEY...NORTHWESTERN
HENDERSON AND NORTH CENTRAL UNION COUNTIES...
At 747 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Mount Vernon, moving northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Kasson, Melody Hill, Darmstadt, Blairsville, and Evansville around
755 PM CDT.
This includes the following highways...
Interstate 69 in Indiana between Mile Markers 9 and 13.
Interstate 64 in Indiana between Mile Markers 18 and 24.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3806 8747 3804 8747 3803 8745 3797 8746
3777 8788 3793 8804 3822 8760
TIME...MOT...LOC 0047Z 236DEG 52KT 3793 8778
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Diegan330
WWUS53 KPAH 030054
SVSPAH
Severe Weather Statement
National Weather Service Paducah KY
754 PM CDT Wed Apr 2 2025
KYC225-030103-
/O.CAN.KPAH.TO.W.0064.000000T0000Z-250403T0115Z/
Union KY-
754 PM CDT Wed Apr 2 2025
...THE TORNADO WARNING FOR NORTH CENTRAL UNION COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT for southwestern
Indiana...and northwestern Kentucky.
&&
LAT...LON 3806 8747 3804 8747 3803 8745 3797 8746
3783 8779 3797 8795 3822 8760
TIME...MOT...LOC 0053Z 236DEG 52KT 3797 8771
$$
INC051-129-163-KYC101-030115-
/O.CON.KPAH.TO.W.0064.000000T0000Z-250403T0115Z/
Vanderburgh IN-Gibson IN-Posey IN-Henderson KY-
754 PM CDT Wed Apr 2 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
VANDERBURGH...SOUTH CENTRAL GIBSON...EAST CENTRAL POSEY AND
NORTHWESTERN HENDERSON COUNTIES...
At 753 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Kasson, or 8 miles west of Evansville, moving
northeast at 60 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Kasson, Melody Hill, Darmstadt, and Evansville around 800 PM CDT.
This includes the following highways...
Interstate 69 in Indiana between Mile Markers 9 and 13.
Interstate 64 in Indiana between Mile Markers 18 and 24.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3806 8747 3804 8747 3803 8745 3797 8746
3783 8779 3797 8795 3822 8760
TIME...MOT...LOC 0053Z 236DEG 52KT 3797 8771
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
DieganWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Apr 2, 4:09 PM CDT, 3 hours 15 minutes earlier. Its key messages:
- A major severe weather outbreak is anticipated this afternoon and evening, possibly into the overnight; strong tornadoes, very large hail, and damaging winds are expected.
- Ahead of the storms, very strong south winds will continue to gust 40-55 mph at times today.
- Historically high forecast rainfall amounts of up to a foot will lead to significant and widespread flooding Wednesday through Sunday.
- Additional rounds of severe storms are possible Thursday and especially Friday night into Saturday.
Area forecast discussion, Apr 2, 4:09 PM CDT, 3 hours 15 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
409 PM CDT Wed Apr 2 2025
.KEY MESSAGES...
- A major severe weather outbreak is anticipated this afternoon
and evening, possibly into the overnight; strong tornadoes,
very large hail, and damaging winds are expected.
- Ahead of the storms, very strong south winds will continue to
gust 40-55 mph at times today.
- Historically high forecast rainfall amounts of up to a foot
will lead to significant and widespread flooding Wednesday
through Sunday.
- Additional rounds of severe storms are possible Thursday and
especially Friday night into Saturday.
&&
.UPDATE...
Issued at 409 PM CDT Wed Apr 2 2025
As noted in the previous SWOMCD a few discrete supercells have
formed in west Tennessee in a very favorable environment for
tornadoes. The PAH VWP shows about 340 m2/s2 of 0-1km SRH LAPS
and SPC mesoscale analysis shows about 2500 J/kg of MLCAPE with
temperature working into the 80s. Cell clusters to the west of
the area in Missouri have not maintained strong organization yet
but bowing segments are beginning to become evident in northern
Arkansas on cells that have a trajectory into southeast
Missouri. The general expectation is low level shear will
become stronger over the next two to three hours as this
activity approaches posing a significant risk for tornadoes, and
potentially strong tornadoes as well as an evolving risk for
damaging winds and large hail.
&&
.DISCUSSION...
Issued at 106 PM CDT Wed Apr 2 2025
Rare and dangerous pattern emerges with particularly
dangerous severe weather and flash flood threats through
Saturday...
A dangerous severe weather situation is developing across the
region this afternoon. Thunderstorms are increasing in intensity
across MO/AR amid subtle ascent from the right exit region of a
130-140 kt jet max to the northwest with a weak embedded
shortwave. Cloud tops are cooling on this activity to the west
and the more subtle lift and shear orientation have kept this
activity more discrete so far.
Rich and deep boundary layer moisture is streaming in from the
lower Mississippi where dewpoints are in the 70s with 7.5-8.0
C/km mid level lapse rates. VWP and model deep layer shear is
45-55kt and 0-1km shear is 31-35 kts with a long looping
hodograph giving 0-1km SRH around 300-350 m2/s2. A weakening
capping inversion is holding off a line of showers that have
formed from Fulton to about Mt. Vernon, IN. We expect this cap
will hold until the upper trough gets a little closer.
The storms in MO/AR will enter an increasingly volatile and
likely increase in intensity. STP values of 3-7 are anticipated
as this broken line of storms approaches. Mixed modes with
clusters of storms, bow echoes and supercells are expected. Each
of which could pose a tornado or significant damaging wind
threat. Destructive tornadoes (EF3+) would be entirely possible
in this parameter space and SPC has highlighted they expect EF3+
tornadoes somewhere in the ongoing High Risk area which
includes much of the Paducah CWA. Rainfall rates will be extreme
as precipitable water values reach 1.9" to 2.0" inches which is
more than 0.3" more than climatological record. With the very
steep lapse rates initially very large hail will also be
possible.
This activity should be strong enough to form cold pools
sufficient to push the cold front behind these storms all the
way through despite the parallel upper level flow. However
continued large scale ascent during the day Thursday will keep
rain and thunderstorms possible although the risk of severe
weather should be mitigated somewhat as actual surface based
instability should be limited making hail the main threat if
things go like they are anticipated.
Friday the surface front shifts back west across the area
putting the region in 68-71 degree dewpoints. We end up in the
right exit region of a broad jet max with a trough over the
intermountain west. More vigorous thunderstorms with tornado,
wind, hail risk will then develop in the late afternoon and
evening with especially heavy rain, with PWATs back above 1.8".
The actual upper trough then moves through Saturday bringing a
continued severe risk. From Friday into Saturday midday may be
the heaviest rain of the event. The new forecast maintains storm
total precip over 10 inches across most of western Kentucky,
with 6-8 inches to the northwest and north of there.
Significant, and potentially catastrophic impacts remain
entirely possible and are likely somewhere in the watch area. We
maintain a PDS flash flood watch through the duration for this
event.
A cold front sweeps through Saturday putting us in a cooler and
much less chaotic airmass and pattern.
&&
.AVIATION /18Z TAFS THROUGH 18Z THURSDAY/...
Issued at 1143 AM CDT Wed Apr 2 2025
High based cumulus and strong south to southwest winds will
continue through the afternoon. A cluster of strong to severe
storms will move east through the afternoon. Very strong winds
and isolated tornadoes will be possible with the area of storms.
Light to moderate rain will persist behind the front through
most of the TAF period.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Wind Advisory until midnight CDT tonight for ILZ075>078-
080>094.
Flood Watch through Sunday morning for ILZ075>078-080>094.
MO...Wind Advisory until midnight CDT tonight for MOZ076-086-087-
100-107>112-114.
Flood Watch through Sunday morning for MOZ076-086-087-100-
107>112-114.
IN...Wind Advisory until midnight CDT /1 AM EDT/ tonight for INZ081-
082-085>088.
Flood Watch through Sunday morning for INZ081-082-085>088.
KY...Wind Advisory until midnight CDT tonight for KYZ001>022.
Flood Watch through Sunday morning for KYZ001>022.
&&
UPDATE...JGG
DISCUSSION...JGG
AVIATION...JGGHazardous weather outlook, Apr 2, 1:19 PM CDT, 6 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Paducah KY 119 PM CDT Wed Apr 2 2025 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-031830- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- 119 PM CDT Wed Apr 2 2025 /219 PM EDT Wed Apr 2 2025/ This Hazardous Weather Outlook is for portions of southern Illinois, southwest Indiana, western Kentucky, and southeast Missouri. .DAY ONE...This Afternoon and Tonight A major outbreak of severe storms with strong, long track tornadoes, very large hail, and damaging winds is expected across the Quad State this afternoon and evening, and possibly into the overnight hours. Storms will move to the northeast at 60-70 mph. The storms will eventually form into a line tonight, mainly over west Kentucky. The line may become stationary resulting in heavy rainfall and possibly some flooding problems. A Flood Watch is in effect for the entire region. A Wind Advisory is in effect for the entire region until midnight. South winds may gust 40 to 55 mph at times ahead of the storms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Multiple rounds of showers and thunderstorms with heavy rainfall are expected Thursday through Saturday night. A Flood Watch is in effect for this entire period. Significant flash flooding and rapid rises on area rivers are likely. River flooding is already forecast in some locations. The worst flash flooding threat will be Friday night through Saturday night. In addition, to the heavy rainfall and flooding concerns, severe storms will be possible over much of the region Thursday afternoon and night, and again Friday night into Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested tonight across the entire area and will likely be required as needed through Saturday. JGG
In the hours before
Local storm report, Apr 2, 7:05 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
705 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM Hail Oak Grove 36.67N 87.43W
04/02/2025 M0.25 Inch Christian KY Trained Spotter
&&
BMLocal storm report, Apr 2, 7:06 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
706 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM Tornado Cape Girardeau 37.30N 89.53W
04/02/2025 Cape Girardeau MO Emergency Mngr
Tornado reported near Cape Girardeau Fire
Station 1.
&&Local storm report, Apr 2, 7:10 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
710 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM Hail 4 NW Oak Grove 36.72N 87.46W
04/02/2025 E0.75 Inch Christian KY Public
Report from mPING: Dime (0.75 in.).
&&
BMLocal storm report, Apr 2, 7:12 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
712 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM Tornado 4 S Qulin 36.54N 90.25W
04/02/2025 Butler MO Law Enforcement
Power poles down and roof damage to 2
structures.
&&Local storm report, Apr 2, 7:14 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
714 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM Hail 1 S Perryville 37.71N 89.88W
04/02/2025 E0.75 Inch Perry MO Public
Report from mPING: Dime (0.75 in.).
&&
BMLocal storm report, Apr 2, 7:22 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
722 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM Funnel Cloud Junction 37.73N 88.24W
04/02/2025 Gallatin IL Trained Spotter
&&
BMThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:04 PM CDT | Severe Thunderstorm Warning | PAH | Gibson, Posey | 41 min |
| Apr 2, 7:11 PM CDT | Tornado Warning | PAH | Gibson | 34 min |
| Apr 2, 7:39 PM CDT | Tornado Warning | PAH | Gibson, Posey | 51 min |
| Apr 2, 7:46 PM CDT | Severe Thunderstorm Warning | PAH | Posey | 44 min |
| Apr 2, 8:08 PM CDT | Tornado Warning | PAH | Gibson, Pike, Posey, Vanderburgh, Warrick | 52 min |
| Apr 2, 8:18 PM CDT | Severe Thunderstorm Warning | PAH | Gibson, Pike, Posey | 42 min |
| Apr 2, 8:37 PM CDT | Tornado Warning | PAH | Gibson, Posey, Vanderburgh | 38 min |
| Apr 2, 8:40 PM CDT | Severe Thunderstorm Warning | PAH | Gibson, Pike, Posey, Vanderburgh, Warrick | 50 min |
| Apr 2, 8:54 PM CDT | Tornado Warning | PAH | Gibson, Posey, Spencer, Vanderburgh, Warrick | 38 min |
| Apr 2, 9:06 PM CDT | Tornado Warning | PAH | Gibson, Pike, Vanderburgh, Warrick | 39 min |
| Apr 2, 9:08 PM CDT | Severe Thunderstorm Warning | PAH | Gibson, Pike, Spencer, Vanderburgh, Warrick | 52 min |
| Apr 2, 9:20 PM CDT | Tornado Warning | PAH | Spencer, Warrick | 40 min |
| Apr 2, 9:50 PM CDT | Flash Flood Warning | PAH | Spencer, Vanderburgh, Warrick | 5 hr |
| Apr 2, 10:00 PM CDT | Tornado Warning | PAH | Spencer | 28 min |
| Apr 2, 10:27 PM CDT | Tornado Warning | PAH | Spencer | 18 min |
| Apr 3, 11:48 AM CDT | River Flood Warning | PAH | Gibson | 16 days |
| Apr 3, 11:51 AM CDT | River Flood Warning | PAH | Gibson, Posey | 18 days |
| Apr 3, 12:45 PM CDT | River Flood Warning | PAH | Spencer, Vanderburgh, Warrick | 16 days |
| Apr 3, 12:45 PM CDT | River Flood Warning | PAH | Posey, Vanderburgh | 21 days |
| Apr 3, 12:45 PM CDT | River Flood Warning | PAH | Posey | 20 days |
| Apr 3, 12:45 PM CDT | River Flood Warning | PAH | Spencer | 12 days |
| Apr 3, 12:45 PM CDT | River Flood Warning | PAH | Posey, Vanderburgh | 21 days |
| Apr 3, 12:45 PM CDT | River Flood Warning | PAH | Posey, Vanderburgh, Warrick | 14 days |
| Apr 2, 7:03 PM CDT | Tornado Warning | PAH | Hamilton, Jefferson, Wayne, White | 42 min |
| Apr 2, 7:04 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin, Hardin, Pope, Saline | 26 min |
| Apr 2, 7:10 PM CDT | Severe Thunderstorm Warning | PAH | Alexander, Johnson, Pulaski, Union | 50 min |
| Apr 2, 7:14 PM CDT | Severe Thunderstorm Warning | PAH | Edwards, Franklin, Hamilton, Jefferson, Saline, Wabash and 3 more | 46 min |
| Apr 2, 7:20 PM CDT | Tornado Warning | PAH | Jackson, Johnson, Union, Williamson | 40 min |
| Apr 2, 7:24 PM CDT | Tornado Warning | PAH | Alexander | 36 min |
| Apr 2, 7:28 PM CDT | Tornado Warning | PAH | Johnson, Union, Williamson | 47 min |
| Apr 2, 7:41 PM CDT | Tornado Warning | PAH | Alexander | 34 min |
| Apr 2, 7:53 PM CDT | Severe Thunderstorm Warning | PAH | Alexander, Hardin, Johnson, Massac, Pope, Pulaski | 52 min |
| Apr 2, 7:54 PM CDT | Tornado Warning | PAH | Gallatin, Hardin, Johnson, Pope, Saline, Williamson | 51 min |
| Apr 2, 8:18 PM CDT | Tornado Warning | PAH | Massac, Pope | 42 min |
| Apr 2, 8:28 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin, Hardin | 62 min |
| Apr 2, 8:32 PM CDT | Severe Thunderstorm Warning | PAH | Massac, Pope | 43 min |
| Apr 2, 8:47 PM CDT | Tornado Warning | PAH | Massac, Pope | 28 min |
| Apr 2, 8:53 PM CDT | Flash Flood Warning | PAH | Edwards, Wabash, White | 6 hr |
| Apr 2, 9:09 PM CDT | Flash Flood Warning | PAH | Hardin, Pope | 6 hr |
| Apr 3, 11:11 AM CDT | River Flood Warning | PAH | Franklin, Williamson | 17 days |
| Apr 3, 11:11 AM CDT | River Flood Warning | PAH | Jackson | 22 days |
| Apr 3, 12:39 PM CDT | River Flood Warning | PAH | Alexander, Jackson, Union | 9 days |
| Apr 3, 12:39 PM CDT | River Flood Warning | PAH | Alexander | 8 days |
| Apr 3, 12:45 PM CDT | River Flood Warning | PAH | Gallatin, Hardin | 21 days |
| Apr 3, 12:45 PM CDT | River Flood Warning | PAH | Hardin, Pope | 21 days |
| Apr 3, 1:48 PM CDT | River Flood Warning | PAH | Pulaski | 22 days |
| Apr 3, 1:48 PM CDT | River Flood Warning | PAH | Alexander, Pulaski | 23 days |
| Apr 3, 1:48 PM CDT | River Flood Warning | PAH | Massac, Pope | 19 days |
| Apr 3, 1:48 PM CDT | River Flood Warning | PAH | Pope | 19 days |
| Apr 2, 7:41 PM CDT | Severe Thunderstorm Warning | PAH | Fulton, Graves, Hickman | 49 min |
| Apr 2, 8:04 PM CDT | Tornado Warning | PAH | Ballard, Carlisle, Graves, Livingston, McCracken | 26 min |
| Apr 2, 8:07 PM CDT | Tornado Warning | PAH | Calloway, Graves, Marshall | 53 min |
| Apr 2, 8:38 PM CDT | Tornado Warning | PAH | Caldwell, Crittenden, Livingston, Lyon, McCracken, Marshall | 52 min |
| Apr 2, 8:50 PM CDT | Tornado Warning | PAH | Calloway, Graves, Lyon, Marshall, Trigg | 40 min |
| Apr 2, 9:04 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Crittenden, Hopkins, Lyon, Marshall and 1 more | 41 min |
| Apr 2, 9:04 PM CDT | Tornado Warning | PAH | Caldwell, Hopkins, Lyon | 41 min |
| Apr 2, 9:12 PM CDT | Tornado Warning | PAH | Caldwell, Crittenden, Hopkins, Webster | 48 min |
| Apr 2, 9:16 PM CDT | Tornado Warning | PAH | Calloway, Graves, Marshall, Trigg | 30 min |
| Apr 2, 9:21 PM CDT | Tornado Warning | PAH | Caldwell, Christian, Lyon, Marshall, Trigg | 39 min |
| Apr 2, 9:36 PM CDT | Tornado Warning | PAH | Daviess, Hopkins, McLean, Muhlenberg, Webster | 39 min |
| Apr 2, 9:37 PM CDT | Tornado Warning | PAH | Calloway, Marshall, Trigg | 38 min |
| Apr 2, 9:38 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Daviess, Hopkins, McLean, Muhlenberg and 1 more | 52 min |
| Apr 2, 9:44 PM CDT | Tornado Warning | PAH | Caldwell, Christian, Hopkins, Trigg | 31 min |
| Apr 2, 9:45 PM CDT | Tornado Warning | PAH | Daviess | 15 min |
| Apr 2, 9:57 PM CDT | Flash Flood Warning | PAH | Calloway, Lyon, Marshall, Trigg | 6 hr |
| Apr 2, 10:01 PM CDT | Tornado Warning | PAH | Caldwell, Christian, Hopkins, Trigg | 32 min |
| Apr 2, 10:03 PM CDT | Tornado Warning | PAH | Daviess, McLean | 26 min |
| Apr 2, 10:16 PM CDT | Severe Thunderstorm Warning | PAH | Christian, Muhlenberg, Todd, Trigg | 44 min |
| Apr 2, 10:21 PM CDT | Areal Flood Advisory | PAH | Ballard, Carlisle, Fulton, Graves, Hickman, McCracken | 3 hr |
| Apr 2, 10:27 PM CDT | Tornado Warning | PAH | Calloway | 21 min |
| Apr 2, 10:30 PM CDT | Severe Thunderstorm Warning | PAH | Christian, Muhlenberg | 45 min |
| Apr 2, 10:41 PM CDT | Tornado Warning | PAH | Christian, Hopkins, Muhlenberg | 34 min |
| Apr 2, 11:04 PM CDT | Severe Thunderstorm Warning | PAH | Christian, Todd, Trigg | 41 min |
| Apr 2, 11:47 PM CDT | Special Weather Statement | PAH | Todd | 43 min |
| Apr 2, 11:53 PM CDT | Flash Flood Warning | PAH | Christian, Todd | 6 hr |
| Apr 3, 12:10 AM CDT | Severe Thunderstorm Warning | PAH | Todd | 20 min |
| Apr 3, 3:02 AM CDT | River Flood Warning | PAH | Christian | 18 hr |
| Apr 3, 3:14 AM CDT | River Flood Warning | PAH | Christian | 13 hr |
| Apr 3, 12:03 PM CDT | Flash Flood Warning | PAH | Calloway, Christian, Todd, Trigg | 6 hr |
| Apr 3, 12:39 PM CDT | River Flood Warning | PAH | Fulton | 23 days |
Nearby
Tornado Warnings in Indiana, 2025Tornado Warnings in Illinois, 2025Tornado Warnings in Kentucky, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.